# SDR COMA9860383

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Part number: 601R9720419
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE (P/N 601R350-25) AT LOWER FORWARD CORNER OF CARGO DOOR CRACKED.  REPLACED ANGLE.
